Previous |  Up |  Next


Markov kernels; universal measurability; selections; moment problems; extreme points
Having Polish spaces $\Bbb X$, $\Bbb Y$ and $\Bbb Z$ we shall discuss the existence of an $\Bbb X \times \Bbb Y$-valued random vector $(\xi,\eta )$ such that its conditional distributions $\operatorname{K}_{x} = \Cal L(\eta\mid \xi=x)$ satisfy $e(x, \operatorname{K}_{x}) = c(x)$ or $e(x,\operatorname{K}_{x}) \in C(x)$ for some maps $e:\Bbb X\times \Cal M_1(\Bbb Y) \to \Bbb Z$, $c:\Bbb X \to \Bbb Z$ or multifunction $C:\Bbb X \to 2^{\Bbb Z}$ respectively. The problem is equivalent to the existence of universally measurable Markov kernel $\operatorname{K}:\Bbb X \to \Cal M_1(\Bbb Y)$ defined implicitly by $e(x, \operatorname{K}_{x}) = c(x)$ or $e(x,\operatorname{K}_{x}) \in C(x)$ respectively. In the paper we shall provide sufficient conditions for the existence of the desired Markov kernel. We shall discuss some special solutions of the $(e,c)$- or $(e,C)$-problem and illustrate the theory on the generalized moment problem.
[1] Aubin J.-A., Frankowska H.: Set-valued Analysis. Birkhäuser, Boston, 1990. MR 1048347 | Zbl 1168.49014
[2] Cohn D.L.: Measure Theory. Birkhäuser, Boston, second edition, 1993. MR 1454121 | Zbl 0860.28001
[3] Kallenberg O.: Foundations of modern probability. Probab. Appl., Springer Verlag, New York, 1997. MR 1464694 | Zbl 0996.60001
[4] Srivastava S.M.: A Course on Borel Sets. Graduate Texts in Mathematics, vol. 180, Springer Verlag, New York, 1998. MR 1619545 | Zbl 0903.28001
[5] Štěpán J., Hlubinka D.: Two-dimensional probabilities with a given conditional structure. Kybernetika 35(3) 367-381 (1999). MR 1704672
[6] Štěpán J.: How to construct a two-dimensional random vector with a given conditional structure. in: Viktor Beneš and Josef Štěpán, Eds, {Distribution with given marginals and moment problems}, 1997. MR 1614669
[7] Topsøe F.: Topology and Measure. Lecture Notes in Mathematics 133, Springer Verlag, Berlin, 1970. MR 0422560
[8] Winkler G.: Choquet Order and Simplices. Lecture Notes in Mathematics 1145, Springer Verlag, Berlin, 1985. MR 0808401 | Zbl 0578.46010
[9] Winkler G.: Extreme points of moment sets. Mathematics of operational research 13(4) 581-587 (1988). MR 0971911 | Zbl 0669.60009
Partner of
EuDML logo